A member asked:

Is it safe to use cetaphil moisturizing lotion on the face? i have a rash near my mouth and it is causing flaky skin

A doctor has provided 1 answer
Dr. J. Lawrence Dohan answered

Specializes in Dermatology

Cetaphil good!!!: Cetaphil will HELP your face. Throw away the polysporin (bacitracin and polymyxin). Like neosporin, bacitracin, and triple antibiotic, it is a common sensitizer, often causing just what you describe. Since none of these seem to be of any use, there is no reason to ever use any of them.

Answered 9/28/2016

3.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question